# SDR ASAA0310139

- Difficulty date: March 14, 2003
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND CREASE BEAM WEB AT BODY STATION 907-947, RIGHT BUTTOCK LINE 66 CORRODED AND HAS ELONGATED HOLES.  REMOVED AND REPLACED CREASE BEAM WEB PER SRM.  (M)
